A p-adic property of the Taylor series of exp(x + xp/p)

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The p-adic norms of the Taylor coefficients of the function exp(x + xp/p) are expressed in terms of a p-adic analytic function for p ≤ 23.

Original languageEnglish
Pages (from-to)71-85
Number of pages15
JournalHokkaido Mathematical Journal
Volume28
Issue number1
DOIs
Publication statusPublished - Jan 1 1999

Fingerprint

Taylor series
P-adic
Analytic function
Norm
Coefficient

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A p-adic property of the Taylor series of exp(x + xp/p). / Ochiai, Hiroyuki.

In: Hokkaido Mathematical Journal, Vol. 28, No. 1, 01.01.1999, p. 71-85.

Research output: Contribution to journalArticle

@article{15d7fc2361c84d1bb8762ab69b74e250,
title = "A p-adic property of the Taylor series of exp(x + xp/p)",
abstract = "The p-adic norms of the Taylor coefficients of the function exp(x + xp/p) are expressed in terms of a p-adic analytic function for p ≤ 23.",
author = "Hiroyuki Ochiai",
year = "1999",
month = "1",
day = "1",
doi = "10.14492/hokmj/1351001078",
language = "English",
volume = "28",
pages = "71--85",
journal = "Hokkaido Mathematical Journal",
issn = "0385-4035",
publisher = "Department of Mathematics, Hokkaido University",
number = "1",

}

TY - JOUR

T1 - A p-adic property of the Taylor series of exp(x + xp/p)

AU - Ochiai, Hiroyuki

PY - 1999/1/1

Y1 - 1999/1/1

N2 - The p-adic norms of the Taylor coefficients of the function exp(x + xp/p) are expressed in terms of a p-adic analytic function for p ≤ 23.

AB - The p-adic norms of the Taylor coefficients of the function exp(x + xp/p) are expressed in terms of a p-adic analytic function for p ≤ 23.

UR - http://www.scopus.com/inward/record.url?scp=0348119529&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0348119529&partnerID=8YFLogxK

U2 - 10.14492/hokmj/1351001078

DO - 10.14492/hokmj/1351001078

M3 - Article

AN - SCOPUS:0348119529

VL - 28

SP - 71

EP - 85

JO - Hokkaido Mathematical Journal

JF - Hokkaido Mathematical Journal

SN - 0385-4035

IS - 1

ER -